Home > Research > Publications & Outputs > On the Einstein-Maxwell equations for a 'stiff'...
View graph of relations

On the Einstein-Maxwell equations for a 'stiff' membrane

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>09/1989
<mark>Journal</mark>Classical and Quantum Gravity
Issue number9
Volume6
Number of pages9
Pages (from-to)1301-1309
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The Einstein-Maxwell equations are examined for a distributional stress tensor depending on the mean shape of an immersion in a manifold with a piecewise smooth metric tensor. A solution is discussed that matches an exterior Reissner-Nordstrom metric to an interior Minkowski metric. Such a solution extends the Dirac particle model to incorporate both gravitational and electromagnetic interactions.